# SDR ASAA0772333

- Difficulty date: November 15, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N617AS
- Make and model: Boeing 737790
- Aircraft serial: 30542
- Aircraft time: 28,334 hours, 12,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410V3
- Condition: Cracked
- Location: Bs 294-277
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN INTERCOSTAL CRACKED BS 294 TO 277 BL 0.  REPAIRED WITH REPAIR PART.
